# SDR AALA961327

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 0200041021
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOS - FLT 630 - EN ROUTE DFW/BOS - DURING CRUISE, F/A NOTED ELECTRICAL ODOR BY PAX SEAT ROW 29DEFT.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED BOS AND LANDED WITHOUT INCIDENT.  PLACARDED WINDOW LIGHT LAMPHOULDER (SOCKET) ABOVE PAX SEAT ROW 28-29 DEF.  SUBSEQUENTLY REPLACED LAMPHOLDER ABOVE PAX SEAT ROWS 28-29 DEF AT EWR.  SYSTEM GROUND CHECKED NORMAL OPERATIONS WITH NO ELECTRICAL ODOR NOTED.  (M)
